# SDR K11A2019072040501

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 55,210 hours, 38,189 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

DURING CLIMB THE #2 BLEED TRIP OFF LIGHT ILLUMINATED. R&R HIGH STAGE REGULATOR IAW AMM 36-11-86. GROUND OPS AND LEAK CHECKED GOOD.
